MathSciNet Relay Station
MathSciNet bibliographic data
MR2682260 60K35 (60J60)
Kurtzmann, Aline The ODE method for some self-interacting diffusions on $\Bbb R^d$. Ann. Inst. Henri Poincaré Probab. Stat. 46 (2010), no. 3, 618–643.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement